MAUDE Adverse Event Report: ALLERGAN (COSTA RICA) INSPIRA TEXTURED SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED

ALLERGAN (COSTA RICA) INSPIRA TEXTURED SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Catalog Number TRM-345
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 08/29/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformance noted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: rupture and "patient¿s concern with the product".This is a known potential adverse event addressed in the product labeling.
 
Event or Problem Description
Healthcare professional reported "rupture" and "exchange from textured to smooth breast implant due to the patient¿s concern with the product".The device remains implanted.This record is for the left side.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Device evaluation: visual analysis of the returned device identified crease fold, deformation, and cloudiness/bubbles in the gel observed after autoclave disinfection process.Weight measurement of the device identified device weight was within specification.Based on the device analysis the final assessment was no issues found related with the manufacturing process, and no openings/issues related to rupture were observed.
 
Event or Problem Description
Device has been explanted.

Brand Name
INSPIRA TEXTURED SILICONE GEL FILLED BREAST IMPLANT
Common Device Name
PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Manufacturer (Section D)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
CS 
MDR Report Key9120764
Report Number9617229-2019-14191
Device Sequence Number2307895
Product Code FTR
UDI-Device Identifier10888628002661
UDI-Public10888628002661
Combination Product (Y/N)N
Initial Reporter StateNY
PMA/510(K) Number
P020056
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/02/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/13/2021
Device Catalogue NumberTRM-345
Device Lot Number2900768
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/12/2019
Initial Date Received by Manufacturer 08/29/2019
Supplement Date Received by Manufacturer10/09/2019
12/05/2019
Initial Report FDA Received Date09/25/2019
Supplement Report FDA Received Date11/07/2019
01/02/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age40 YR